# SDR CALA2012111900805

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 46,319 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A52122
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT BS 270 BL 0 HAS CORROSION. INSTALLED REPAIR PARTS IAW EC/RA 5321-01566.
